MAUDE Adverse Event Report: ZIMMER GMBH FEMORAL HEAD 12/14 TAPER 36 MM DIAMETER +0 MM NECK LENGTH; PROSTHESIS, HIP

ZIMMER GMBH FEMORAL HEAD 12/14 TAPER 36 MM DIAMETER +0 MM NECK LENGTH; PROSTHESIS, HIP
Catalog Number (VOID)802203602
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Aseptic loosening (4883)
Date of Event 02/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10.Alloclassicâ®, sl stem, offset, uncemented, 5, taper 12/14 item# 0100121050 lot# 3062813.Unknown cup item# unknown lot# unknown.Unknown liner item# unknown lot# unknown.G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient had an initial hip replacement.Subsequently, approximately 3 years post implantation, underwent a revision due to pain and loosening.Stem and head were removed.Diligence is completed and no further information on the reported event has been provided.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined to be not reportable as it was confirmed that the reported event was unrelated to the reported zb device.The initial report was forwarded in error and should be voided.
 
Event or Problem Description

Brand Name
FEMORAL HEAD 12/14 TAPER 36 MM DIAMETER +0 MM NECK LENGTH
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24482366
Report Number0009613350-2026-00116
Device Sequence Number10617436
Product Code LZO
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number(VOID)802203602
Device Lot Number3010464
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown